# SDR AU990557

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7918094004
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE ELECTRONIC CONTROL UNIT FAILED.
